Authors: Damnjanović, Ivan
Milošević, Marko
Stevanović, Dragan 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A Note on Extremal Sombor Indices of Trees with a Given Degree Sequence
Journal: Match
Volume: 90
Issue: 1
First page: 197
Last page: 202
Issue Date: 1-Jan-2023
Rank: ~M22
ISSN: 0340-6253
DOI: 10.46793/match.90-1.197D
Abstract: 
We note here that the problem of determining extremal values of Sombor index for trees with a given degree sequence fits within the framework of results by Hua Wang from [Cent. Eur. J. Math. 12 (2014) 1656–1663], implying that the greedy tree has the minimum Sombor index, while an alternating greedy tree has the maximum Sombor index.
Publisher: University of Kragujevac, Faculty of Science

Show full item record

SCOPUSTM   
Citations

2
checked on May 16, 2024

Page view(s)

29
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.